# SDR AWXA200500443

- Difficulty date: March 24, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 3404302
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-05 CHECK FOUND EMERGENCY ESCAPE PATH LIGHT HOOK-UPS DAMAGED THROUGHOUT CABIN ON BOTH THE HARNESS AND AIRCRAFT SIDE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HOOK-UPS, OPERATIONAL CHECK WAS GOOD.
